# SDR DL764100185

- Difficulty date: January 25, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 34,459 hours, 8,428 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 38GF-40GF.  FOUND CONNECTOR DISCONNECTED AT SEAT 40GF.  CONNECTED PLUG EMER LIGHTS CK GD. (FOUND DURING OVERNIGHT CHECK)  CATEGORY 'E':  PROBLEMS WITH SYS CRITICAL TO ETOPS.
